# SDR C2XA01TY219

- Difficulty date: December 30, 2001
- Submitted: December 30, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: DMNI5042
- Part serial: 19953
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION THE LOWER TCAS ANTENNA WAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE TCAS ANTENNA IAW EMB 135 AMM34-43-03, PERFORMED OPS CHECK IAW EMB 135AMM 34-43-00.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE C-CHECK INSPECTION.
